# SDR AALA20021081

- Difficulty date: July 25, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N187AA
- Make and model: Boeing 757223
- Aircraft serial: 32382
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Part number: 5981096
- Condition: Leaking
- Location: Flap Control Mod
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN CRUISE, LEFT HYD QTY LOW ON EICAS FOLLOWED PROCEED TO DEPRESS SYSTEM EXTENDED GEAR AND FLAPS USING ALTERNATE SYSTEM.  REPLACED WORN SEAL ON FLAP/SLAT DEPRESSURIZATION CONTROL MODULE SOLENOID.  SERVICED HYDRAULIC LT SYSTEM TO NORMAL PRESS, LT HYDRAULIC SYSTEM OPS CHECK OK, NO LEAKS NOTED.  (M)
